# SDR UPS98827874

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, STA 889 TO 900 XCW 10L SKIN HAS A GOUGE AND IS CORRODED, CENTERWING.  BLENDED OUT GOUGE AND CORROSION IAW DC8 SRM 53-2-0.  ORIG .063 IAW 53-7-2.  REMAIN .043.  FAB REPAIR DOUBLER IAW REO-05478 AND DRILLED IAW DC8 S RM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21, 51-1-15.
